EconPapers    
Economics at your fingertips  
 

Limit theorems for change in linear regression

Edit Gombay and Lajos Horvath

Journal of Multivariate Analysis, 1994, vol. 48, issue 1, 43-69

Abstract: We consider some tests to detect a change-point in a multiple linear regression model. The tests are based on the maxima of the weighted cumulative sums processes. The limit distributions may be double exponential or maxima of Gaussian processes depending on the set where the maximum of the weighted cumulative sums of residuals is taken. The design-points can be fixed or random. We also give a few applications of our results.

Keywords: linear; model; change-point; strong; approximation; Wiener; process; Ornstein--Uhlenbeck; process (search for similar items in EconPapers)
Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (9)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(94)80004-F
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:48:y:1994:i:1:p:43-69

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:jmvana:v:48:y:1994:i:1:p:43-69